Global attractors for wave equations with nonlinear interior damping and critical exponents


Khanmamedov A.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.230, no.2, pp.702-719, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 230 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jde.2006.06.001
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.702-719

Abstract

In this paper we study the global attractors for wave equations with nonlinear interior damping. We prove the existence, regularity and finite dimensionality of the global attractors without assuming a large value for the damping parameter, when the growth of the nonlinear terms is critical. (c) 2006 Elsevier Inc. All rights reserved.